Uniqueness of solutions of linear relay systems

Lootsma Y., van der Schaft A., Camlibel M.

AUTOMATICA, vol.35, no.3, pp.467-478, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1016/s0005-1098(98)90177-7
  • Title of Journal : AUTOMATICA
  • Page Numbers: pp.467-478


Conditions are given for uniqueness of solutions of linear time-invariant systems under relay feedback. From a hybrid dynamical point of view this entails the deterministic specification of the discrete transition rules. The results are based on the formulation of relay systems as complementarity systems, and use the constructive theory of the Linear Complementarity Problem. (C) 1999 Elsevier Science Ltd. All rights reserved.